MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; CROSSING SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; CROSSING SUPPORT CATHETER
Catalog Number SK15035M
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a recanalization procedure, approximately four centimeters of the tip of the catheter was allegedly found to be broken off upon removal of the catheter.Reportedly, a snare was used to remove the broken segment through the same access site.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 03/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a recanalization procedure in the contralateral iliac, approximately four centimeters of the tip of the catheter was allegedly found to be broken off upon removal of the catheter.Reportedly, a snare was used to remove the broken segment through the same access site.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one seeker crossing support catheter for evaluation.The sample appeared to have blood residue throughout.The sample was received in two segments.The segment one consists of the proximal end of the seeker catheter and segment two consisted of the remaining distal end of the seeker catheter.A complete circumferential break was noted to the catheter shaft.A kink was noted to the second segment.The functional testing is not performed due to the nature of the complaint.Also, one electronic photo was provided and reviewed.In that photo, the device is placed into the package.And also, the labelling information was provided on the same photo which verifies/matches with the track wise details.Therefore, the investigation is confirmed for the reported detachment as a circumferential break was noted to the catheter shaft and investigation is confirmed for the identified material deformation as a kink was noted to the second segment.A definitive root cause for the reported break and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.(expiry date: 03/2025), g3.(device, method, result, conclusion) section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Our firm received an fda email correspondence on 8-july-2024 from mdr data systems team, (b)(6), indicating that the information (specifically the unique device identifier (udi) information in section d) of the previously submitted fda form 3500a, was incorrect and a request was made to submit supplemental report(s) with the entire udi number including the di and pi fields, all numbers, letters, parentheses, and symbols in the ¿unique device identifier (udi) #¿ fields.This supplemental report is in response to that request.H11: d4: medical device expiration date- 03/29/2025.D4: udi- (b)(4).H4: device manufacture date- 03/29/2023.

Brand Name
SEEKER
Common Device Name
CROSSING SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18043944
Report Number2020394-2023-00957
Device Sequence Number7500250
Product Code DQY
UDI-Device Identifier00801741067921
UDI-Public(01)00801741067921(11)230329(17)250329(10)93QH0188
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Catalogue NumberSK15035M
Device Lot Number93QH0188
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer02/05/2024
07/08/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date02/10/2024
07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale